# SDR FDEA201806261584

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 60,461 hours, 22,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: 240221001
- Condition: Punctured
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE DIAPHRAGM IS PUNCTURED. REPLACED R1 DOOR ASSIST BOTTLE DIAPHRAGM AND SERVICED BOTTLE REF MM  52-10-14-03-01, OPS CK NORMAL. A/C OK TO CONTINUE.
